# SDR DALA2015052703467

- Difficulty date: September 24, 2013
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 91,956 hours, 38,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 640-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, S14R, BS 640-900;S-26L, BS 500-660; S-4R, BS 740, LAP JOINT AREAS.  FOLLOW-ON ACTION IS REQUIRED, 23 MAY 15.  C/W FUSELAGE INSPECTION IAW ARA 518966-14, REV A.  NO ITEMS NOTED. SUPPLEMENT INSPECTION UNTIL LOG 1072025 AND ERA 478516-14 REH CAN BE UPDATED DUE TO ACFT REPAIRS OVER INSPECTION AREAS.
